# SDR MALA040178

- Difficulty date: January 29, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 40,757 hours, 45,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, LT O/B SEAT TRACK STA 686 HAS HEAVY CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED SEAT TRACK IAW MESABA EO S53060.  A/C RELEASE DATE 2/5/04.
